MAUDE Adverse Event Report: FUJIFILM MEDWORK GMBH JAZZ; ENDOSCOPE CHANNEL ACCESSORY

FUJIFILM MEDWORK GMBH JAZZ; ENDOSCOPE CHANNEL ACCESSORY
Model Number VAL1-G7-50
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref hcus comp#: (b)(4).Ref ffmw comp#: (b)(4).On june 7th 2022, a complaint was received, but it was never evaluated for reportability to the fda.This was identified during an fda-inspection on march 25th, 2025.Therefore, fujifilm medwork gmbh is reporting it now.
 
Event or Problem Description
Leaking biopsy valve: difficult to enter instruments as well therefore.
 
Additional Manufacturer Narrative
Update: on april 29th, 2025, fda sent an email to fujifilm medwork gmbh to reference the report mdr 1000513161-2025-00013 in block h10 in supplemental manufacturer mdr 3020707080-2025-00004.Ref initial report #3020707080-2022-00001.Ref initial manufacturer mdr #3020707080-2025-00004.Ref hcus comp #(b)(4).Ref ffmw comp #(b)(4).

Brand Name
JAZZ
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM  91315
Manufacturer (Section G)
FUJIFILM MEDWORK GMBH
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM   91315
Manufacturer Contact
dorian lutz
medworkring 1
höchstadt a.d. aisch, bavaria 91315
GM   91315
MDR Report Key21853225
Report Number3020707080-2025-00004
Device Sequence Number18303408
Product Code ODC
UDI-Device Identifier04044503055828
UDI-Public04044503055828
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2024
Device Model NumberVAL1-G7-50
Device Catalogue NumberUNKNOWN
Device Lot Number22250071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown